# SDR AALA201605179001

- Difficulty date: May 16, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 48,138 hours, 22,172 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Insulation
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FLIGHT ATTENDANT ADVISES ARMING HANDLE DOOR 2L MOVES OUTWARD TOWARDS DIS ARM POSITION DURING FLIGHT.  FOUND 2L DOOR INSULATION BUNCHED UP BEHIND ARM & DISARM HANDLE.  STRAIGHTENED INSULATION AS REQUIRED.
